# SDR SWIA200515180

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 7,988 hours, 6,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Lack Of Lube
- Location: Main Cabin Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE.  LUBRICATED ALL PAX DOOR FITTINGS AND PINS PER CRJ 200 MM 12-20-52.  OPERATIONAL CHECK GOOD.
